[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Ace Inhibitors



Wendy,
I was on Zestril for quite a few years and developed a dry cough.  My Dr.
switched me to Avapro and now cough is gone.  I always have a fast heart
rate - have had as long as I can remember.  I am 39,  5'6" and about 120
lbs. I think at my last Dr. appt. it was my heart rate was 120, then 104 by
the time I left.  Checked my thyroid and it was fine.  It just is always
fast.  My Mom also has a fast heart rate.  My Dr. said it is not a problem
and will not harm me and it is also very consistent.  I have had a few EKG's
for pre-surgical testing and everyone takes note of how fast my heart is
going (sinus tachacardia), but everything is OK.  Just what I have been
told.

Brenda
----- Original Message -----
From: "Wendy Anderson" <email @ redacted>
To: <email @ redacted>
Sent: Sunday, June 10, 2001 1:01 PM
Subject: [IP] Ace Inhibitors


> I have been taking 20mg of Vasotec twice a day, for a few months now. I
have
> developed this horrible cough that is driving me crazy! Also I have a
really
> fast heartbeat. Yesterday my husband and I were checking our blood
pressure
> at the drug store and it also tells  you your heart-rate. Mine was 110! I
> think that is high but I am not sure. I checked it just a few minutes ago
> and it was 120! I am only 5'3" and weigh about 118 pounds. I wonder if
this
> is something to worry about. I checked the list of side effects and only
> noticed abnormal heart rhythms. Has anyone experienced this?
> Thanks,
> Wendy
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
>
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml